# SDR E81R2013060423721

- Difficulty date: June 4, 2013
- Submitted: June 7, 2013
- Operation: General aviation
- Filed by: Chronos Aviation, LLC., repair station E81R759X
- Aircraft: N527PM
- Make and model: Raythn 390
- Aircraft serial: RB177
- Aircraft time: 1,192 hours, 1,197 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: 390110334
- Condition: Loose
- Location: Lt Mlg Door
- Part time: 1,192 hours, 1,197 cycles
- Component: Door
- Component part number: 3901104580007
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT MLG OTBD DOOR ASSY CRACKED ACROSS MAJORITY OF BONDED DOOR PANEL NEAR HINGE ATTACHMENT POINT.  REQUIRED DOOR ASSY REPLACEMENT.  NOTED HINGE AREA LOOSE ON RT MLG OTBD DOOR AT SIMILAR LOCATION.  SUSPECT HINGE MOUNTING BECAME LOOSE ALLOWING AERODYNAMIC FORCES TO VIBRATE OTBD DOOR ASSY TO COMPOSITE MATERIAL FAILURE POINT.  HAVE NOT NOTED SIMILAR LOOSENESS ON EARLIER SN ACFT WITH APPROX TWICE AS MANY FLIGHT HRS.  RECOMMEND MFG ISSUE A SB OR COMMUNIQUE TO INSPECT THIS AREA TO DETERMINE IF A POSSIBLE ACFT SN RANGE PROBLEM OR 1-TIME ISSUE WITH THIS ACFT.
